X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5469) 5469
Publication (779) 779
Book Chapter (57) 57
Conference Proceeding (55) 55
Paper (28) 28
Dissertation (26) 26
Book / eBook (20) 20
Book Review (9) 9
Magazine Article (6) 6
Data Set (1) 1
Government Document (1) 1
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2121) 2121
mathematics, applied (1914) 1914
analysis (773) 773
mathematical analysis (566) 566
degenerate (434) 434
existence (389) 389
physics (384) 384
mathematics, general (315) 315
regularity (315) 315
mathematical models (312) 312
equations (307) 307
uniqueness (266) 266
degenerate parabolic equations (250) 250
physics, multidisciplinary (245) 245
degenerate parabolic equation (241) 241
astronomy & astrophysics (237) 237
systems (231) 231
physics, atomic, molecular & chemical (218) 218
diffusion (205) 205
physics, mathematical (205) 205
applied mathematics (202) 202
convergence (202) 202
partial differential equations (194) 194
model (188) 188
stability (188) 188
global existence (181) 181
blow-up (180) 180
chemistry, physical (180) 180
mechanics (180) 180
nonlinearity (179) 179
operators (175) 175
approximation (172) 172
mathematics - analysis of pdes (169) 169
physics, condensed matter (167) 167
optics (166) 166
mathematics, interdisciplinary applications (165) 165
differential equations (164) 164
behavior (162) 162
35k65 (154) 154
applications of mathematics (153) 153
astrophysics (151) 151
degenerate diffusion (149) 149
index medicus (149) 149
models (149) 149
dirichlet problem (148) 148
evolution (145) 145
analysis of pdes (143) 143
studies (141) 141
physics, particles & fields (140) 140
dynamics (132) 132
numerical analysis (128) 128
boundary value problems (127) 127
research (122) 122
algorithms (119) 119
theoretical, mathematical and computational physics (118) 118
physics, applied (117) 117
algebra (113) 113
viscosity solutions (112) 112
boundary conditions (110) 110
theorems (109) 109
high energy physics (107) 107
high energy physics - phenomenology (107) 107
optimization (106) 106
statistics & probability (105) 105
weak solutions (104) 104
system (100) 100
35j70 (99) 99
phenomenology (98) 98
density (95) 95
condensed matter (94) 94
degenerate perturbation-theory (94) 94
degenerate elliptic equations (92) 92
positive solutions (92) 92
white dwarfs (92) 92
degenerate elliptic-equations (91) 91
parabolic equations (91) 91
degenerate primers (89) 89
physics - high energy physics - phenomenology (89) 89
physics - solar and stellar astrophysics (89) 89
geometry (87) 87
humans (87) 87
eigenvalues (85) 85
animals (84) 84
35k55 (83) 83
cauchy problem (81) 81
computer science, interdisciplinary applications (81) 81
equation (80) 80
engineering, multidisciplinary (79) 79
inequalities (79) 79
nonexistence (79) 79
coefficients (78) 78
elliptic-equations (78) 78
engineering, electrical & electronic (78) 78
materials science, multidisciplinary (78) 78
engineering (77) 77
polymerase chain reaction (77) 77
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (76) 76
ordinary differential equations (76) 76
anisotropy (75) 75
computer simulation (75) 75
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5573) 5573
Japanese (39) 39
French (23) 23
German (16) 16
Chinese (9) 9
Portuguese (3) 3
Russian (3) 3
Croatian (2) 2
Korean (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 03/2020, Volume 192, p. 111665
We study the stability theory of solitary wave solutions for a type of derivative nonlinear Schrödinger equation The equation has a two-parameter family of... 
Derivative NLS | Orbital instability | Solitary wave solutions | Degenerate case
Journal Article
The Annals of Probability, ISSN 0091-1798, 5/2016, Volume 44, Issue 3, pp. 1916 - 1955
In this paper, we study the Cauchy problem for a quasilinear degenerate parabolic stochastic partial differential equation driven by a cylindrical Wiener... 
Conservation laws | Approximation | Partial differential equations | Logical proofs | Uniqueness | Scalars | Entropy | Kinetics | Martingales | Probabilities | Kinetic solution | Kinetic formulation | Quasilinear degenerate parabolic stochastic partial differential equation | Probability | Analysis of PDEs | Mathematics
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2018, Volume 331, pp. 339 - 386
The Ehrhard–Borell inequality is a far-reaching refinement of the classical Brunn–Minkowski inequality that captures the sharp convexity and isoperimetric... 
Gaussian Brunn–Minkowski inequalities | Equality cases | Gaussian measures | Ehrhard–Borell inequality | Degenerate parabolic equations | MATHEMATICS | Ehrhard-Borell inequality | Gaussian Brunn-Minkowski inequalities | BRUNN-MINKOWSKI | FUNCTIONALS
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 3/2019, Volume 60, Issue 2, pp. 359 - 372
Under study is the unique solvability of a Cauchy type problem and a generalized Schowalter–Sidorov type problem for a class of linear inhomogeneous equations... 
Cauchy type problem | Riemann–Liouville fractional derivative | differential equation in a Banach space | fractional order equation | Mathematics, general | degenerate evolution equation | Mathematics | sectorial operator | MATHEMATICS | Riemann-Liouville fractional derivative | Differential equations
Journal Article
Physical chemistry chemical physics : PCCP, ISSN 1463-9076, 05/2017, Volume 19, Issue 18, pp. 11588 - 11602
Making use of the grand canonical ensemble the derivation of the analytical equations for the chemical potential and the Fukui function in the general case of... 
Journal Article
Physical Chemistry Chemical Physics, ISSN 1463-9076, 5/2017, Volume 19, Issue 18, pp. 11588 - 1162
Making use of the grand canonical ensemble the derivation of the analytical equations for the chemical potential and the Fukui function in the general case of... 
DENSITY | ENERGY | NUMBER | BASES PRINCIPLE | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | CHEMISTRY, PHYSICAL | REACTIVITY THEORY | SOFT ACIDS | HARDNESS | MOLECULAR-ORBITAL THEORY | HARD/SOFT ACID/BASE PRINCIPLE | DEGENERATE GROUND-STATES
Journal Article
Journal of High Energy Physics, ISSN 1126-6708, 2016, Volume 2016, Issue 4, pp. 1 - 26
Journal Article
International Journal of Non-Linear Mechanics, ISSN 0020-7462, 10/2017, Volume 95, pp. 272 - 276
We study dynamics of two coupled periodically driven oscillators. The internal motion is separated off exactly to yield a nonlinear fourth-order equation... 
Metamorphoses of amplitude curves | Degenerate singular points | Coupled oscillators | VAN | MECHANICS | ABSORBER | DYNAMICS | POL-DUFFING OSCILLATORS | APPROXIMATE EFFECTIVE EQUATION
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2014, Volume 257, Issue 1, pp. 15 - 81
Journal Article
Dance Research, ISSN 0264-2875, 12/2017, Volume 35, Issue 2, pp. 209 - 217
Mary Wigman (1886-1973) remained in Germany during the period of the Third Reich. Based on an article published in 1940 entitled Entarteter Tanz (Degenerate... 
Mary Wigman | Klara Walther | Tatjana Barbakoff | Claire Therwal | Weimar dance | Wigman school | Degenerate dance | Fred Hildenbrandt | degenerate dance | DANCE | Dancers & choreographers | Nazi era | German culture
Journal Article
JOURNAL OF CHEMICAL PHYSICS, ISSN 0021-9606, 08/2010, Volume 133, Issue 8, p. 084107
The tetra-atomic C2H2+ cation is known to form Renner-Teller-type intersections along its collinear axis. Not too long ago, we studied the nonadiabatic... 
ORBITAL ANGULAR-MOMENTUM | TRIATOMIC-MOLECULES | PHASE-FACTORS | INVARIANTS | DEGENERATE | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | VIBRONIC ENERGY-LEVELS | REPRESENTATION | CHEMISTRY, PHYSICAL | CONICAL INTERSECTIONS | COLLISIONS | ELECTRONIC STATES
Journal Article
NONLINEARITY, ISSN 0951-7715, 06/2019, Volume 32, Issue 6, pp. 2073 - 2093
We consider the non-existence of a time global solution to the Cauchy problem of a degenerate drift-diffusion system with a fast-diffusion exponent. We show... 
MATHEMATICS, APPLIED | GLOBAL EXISTENCE | CHEMOTAXIS | BEHAVIOR | PHYSICS, MATHEMATICAL | Shannon's inequality | free energy | KINETIC-THEORY | finite-time blow-up | existence of weak solution | PARABOLIC-ELLIPTIC SYSTEM | KELLER-SEGEL MODEL | degenerate drift-diffusion system | virial law
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2013, Volume 93, pp. 168 - 180
This paper is concerned with the initial–boundary value problem for the following degenerate parabolic equation: with initial data . Akagi (2007) established... 
Local existence | Degenerate parabolic equation | Reflexive Banach space | Critical case | [formula omitted]-Laplacian | Subdifferential | p-Laplacian | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | SETS
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 11/2016, Volume 36, Issue 11, pp. 6599 - 6622
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 11/2016, Volume 36, Issue 11, pp. 6599 - 6622
In this work we consider a class of degenerate analytic maps of the form {(x) over bar = x + y(m) + epsilon f(1)(x, y, theta, epsilon) + h(1) (x, y, theta,... 
REDUCIBILITY | MATHEMATICS | MATHEMATICS, APPLIED | PERTURBATIONS | degenerate fixed points | COEFFICIENTS | SYSTEMS | weakly hyperbolic invariant torus | Quasiperiodic systems | LINEAR-DIFFERENTIAL EQUATIONS | KAM iteration
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 2015, Volume 2015, Issue 287, pp. 1 - 32
Here we generalize quasilinear parabolic p-Laplacian type equations to obtain the prototype equation u(t) - div (g(vertical bar Du vertical bar)/vertical bar... 
A priori estimate | Hölder continuity | Quasilinear parabolic equation | Degenerate equation | Generalized structure | MATHEMATICS | Holder continuity | MATHEMATICS, APPLIED | degenerate equation | BEHAVIOR | generalized structure | DIFFERENTIAL-EQUATIONS | ELLIPTIC-EQUATIONS | a priori estimate
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2014, Volume 68, Issue 9, pp. 1052 - 1070
In this article, the mathematical analysis of a model arising from biology consisting of diffusion, chemotaxis with volume filling effect and transport through... 
Heterogeneous and anisotropic diffusion | Navier–Stokes equations | Degenerate parabolic equation | Global existence of solutions | Navier-Stokes equations | MATHEMATICS, APPLIED | GLOBAL EXISTENCE | Anisotropy | Analysis | Models | Computer simulation | Mathematical analysis | Uniqueness | Mathematical models | Biology | Transport | Diffusion
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.